Research ArticleOpen accessEvery word in the titleOn Almost Periodic Solutions of Abstract Semilinear Fractional Inclusions with Weyl-Liouville Derivatives of Order γ ∈ (0, 1]Marko KostićJournal of Mathematics and Statistics, Vol. 13, Issue 3 · 26 Jul 2017 · 6,787 accessesView PDFCite
9 results for “Fractional Derivative”
Set a search alertResearch ArticleOpen accessIn the keywordsSome Contributions to the Theory of Abstract Degenerate Volterra Integro-Differential EquationsMarko KostićJournal of Mathematics and Statistics, Vol. 12, Issue 2 · 17 Jun 2016 · 7,406 accessesView PDFCite
Research ArticleOpen accessIn the keywordsFractional Quantum Field Theory on Multifractals SetsEl-Nabulsi Ahmad RamiAmerican Journal of Engineering and Applied Sciences, Vol. 4, Issue 1 · 15 Mar 2011 · 7,343 accessesView PDFCite
Research ArticleOpen accessIn the keywordsExistence Results for a Class of Nonlinear Hadamard Fractional with p-Laplacian Operator Differential EquationsSamah HorrigueJournal of Mathematics and Statistics, Vol. 17, Issue 1 · 2 Oct 2021 · 6,886 accessesView PDFCite
Research ArticleOpen accessIn the keywordsCoupled Pettis-Hadamard Fractional Differential Systems with Retarded and Advanced ArgumentsSaïd Abbas, Mouffak Benchohra, Seenith SivasundaramJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 10 Feb 2018 · 7,490 accessesView PDFCite
Research ArticleOpen accessIn the keywordsApproximate Series Solution of Nonlinear, Fractional Klein-Gordon Equations Using Fractional Reduced Differential Transform MethodEman Abuteen, Asad Freihat, Mohammed Al-Smadi et al.Journal of Mathematics and Statistics, Vol. 12, Issue 1 · 26 Mar 2016 · 7,901 accessesView PDFCite
Research ArticleOpen accessIn the keywordsLimit Theorems for a Class of Additive Functionals of Symmetric Stable Process and Fractional Brownian Motion in Besov-Orlicz SpacesM. Ait Ouahra, A. Kissami, A. SghirJournal of Mathematics and Statistics, Vol. 8, Issue 4 · 22 Feb 2013 · 6,757 accessesView PDFCite
Research ArticleOpen accessIn the abstractAnalytical Solutions of Riccati Fractional Equation with Coefficients Satisfying Differential Conditions with Arbitrary FunctionKhaled K. JaberJournal of Mathematics and Statistics, Vol. 13, Issue 4 · 27 Dec 2017 · 7,211 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Review of the Recent Advances Made in the Black-Scholes Models and Respective Solutions MethodsYasir Hamad Al Saedi, Gurudeo Anand TularamJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 8 Jan 2018 · 8,621 accessesView PDFCite